# SDR 2002F00003

- Difficulty date: September 11, 2001
- Submitted: January 9, 2002
- Operation: General aviation
- Aircraft: TCDHE
- Make and model: Cndair CL604
- Aircraft serial: 5358
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 858947
- Condition: Cracked
- Location: Water Sep
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLANGE OF THE WATER SEPARATOR SUPPORT ASSEMBLY WAS CRACKED IN TWO PLACES.
